MathSciNet Relay Station
MathSciNet bibliographic data
MR3072803 35K86 (49J40)
Peng, Zijia; Liu, Zhenhai; Liu, Xiaoyou Boundary hemivariational inequality problems with doubly nonlinear operators. Math. Ann. 356 (2013), no. 4, 1339–1358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement